# SDR AALA202310134731

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 40,460 hours, 16,757 cycles
- Engine: Cfmint CFM567B20
- Engine time: 40,460 hours, 16,757 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: COMPRESSOR STALL ON NUMBER 1 ENGINE, DURING DECELERATION AT FL 310 DESCENDED TO FL 240. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
